# SDR C2XA07SH077

- Difficulty date: September 21, 2007
- Submitted: September 28, 2007
- Operation: Air carrier
- Aircraft: N14947
- Make and model: Emb EMB-145EP
- Aircraft serial: 145054
- Aircraft time: 19,722 hours, 18,388 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521700001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK MAINTENANCE FOUND RT OMEGA BEAM WITH CORROSION BETWEEN FRAMES 18 & 19.  MAINTENANCE REPAIRED RT OMEGA BEAM AT FRAME 18 IAW EMB 145 EC 5510-01381.  AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
